Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Taimanov’s surface evolution and Bäcklund transformations for curves
HTML articles powered by AMS MathViewer

by Oscar Garay and Joel Langer PDF
Conform. Geom. Dyn. 3 (1999), 37-49 Request permission


Taimanov’s evolution of conformally parametrized surfaces in Euclidean space by the modified Novikov-Veselov equation is interpreted here (in the revolution case) using hyperbolic geometry and Bäcklund transformations for curves.
Similar Articles
Additional Information
  • Oscar Garay
  • Affiliation: Department of Mathematics, Universidad Pais Vasco, Bilbao, Spain
  • Email:
  • Joel Langer
  • Affiliation: Department of Mathematics, Case Western Reserve University, Cleveland, Ohio 44106
  • Email:
  • Received by editor(s): October 28, 1998
  • Published electronically: March 25, 1999
  • Additional Notes: We wish to acknowledge the support of the Departamento De Educacion, Universidades E Investigacion, Gobierno Vasco, for J. Langer’s visit.
  • © Copyright 1999 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 3 (1999), 37-49
  • MSC (1991): Primary 35Q51, 35Q53, 53A05, 53A35, 53A30
  • DOI:
  • MathSciNet review: 1684040